# SDR AUS20010855

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A0202
- Condition: Cracked
- Location: Fuselage
- Part time: 2,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER FUSELAGE FRAME CRACKED. FOUND DURING MAGNETIC PARTICLE INSPECTION.
